Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Asthmatic patient taken Avil. Dizziness and high BP. How to recover from the side effects?

Dear Sir My mother is 60 years old and she is asthematic she was injested avil and solocartifien on 14th of october. all of sudden she feel dizzy and her pulses went up to 128-130 and b.p 155/90. she is taking novasac tab daily for blood pressure issue. she was also given moxiget tabs 400 mg daily for 5 days please guide me what time she will take to recover bad effects of avil????
Asked On : Thu, 18 Oct 2012
Answers:  2 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi saqlainraza,
Thanks for writing in to Healthcare Magic!
The effect of Avil do not last this long, it seems your mother has high BP as such and it got detected incidentally at that time.
Another possibility is that she may be having incomplete relief of asthma and still could be having the bronchospasm and the sympathetic rush to raise the BP.
Your mother should get evaluated by a physician for evaluation.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Mon, 5 Nov 2012
I find this answer helpful
General & Family Physician Dr. Debraj Jash's  Response
Thanks for query. First of all I did not understand why she was given avil and solocartifen. Avil may lead to dizziness due to it's sedative property. Avil also usually causes bradycardia. I can guarantee you the symptoms your mother is facing at the moment was certainly not due to side effects of avil. Side effects of avil at the most persist for 24 hours. You did not mention about the medications which she was taking for asthma. An acute exacerbation of asthma may present with tachycardia. Your mother was also probably a known hypertensive for which she was prescribed Norvasac tab.There is no requirement of giving her further avil. She has already recovered from the side effects of avil.Dizziness and hypertension she is facing you were probably due to uncontrolled hypertension and uncontrolled asthma. Go to a pulmonologist and have proper asthma medication. Hope, I satisfied your queries.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor